Red spots on penis after pump/VED

Specific talk about pumps: Questions, hints, recommendations, etc.
young_and_impotent
Posts: 194
Joined: Mon Apr 23, 2018 1:00 pm

Red spots on penis after pump/VED

Postby young_and_impotent » Fri Jan 31, 2020 4:32 pm

I have seen articles of red spots on the glans/penis after pumping. Is there a photo I can refer to? My glans become pretty red after pumping, I was wondering if it was edema or just normal. Having a picture will help compare.
28 year old with severe lifelong ED.
Implanted in New Delhi on 26/12/19 with AMS CX (15x12) + 4cm RTE
Post op length 4.5 inches from ~ (5.5 to 6) inches. Disappointed!
Wish to have a revision to LGX some day.

dtwarren1942
Posts: 1703
Joined: Wed Oct 27, 2010 7:58 pm
Location: Jersey Shore

Re: Red spots on penis after pump/VED

Postby dtwarren1942 » Tue Feb 11, 2020 7:31 pm

If it is just an overall reddish tint and dissipates quickly, it shouldn’t be a problem. If it is spots or dots, it is probably small capillary ruptures from using excess vacuum and needs to heal over a week or so.
Age 78
Diabetic
Pumping
Started Trimix injections 8/'11

User avatar
niarceel
Posts: 108
Joined: Sat Dec 07, 2019 9:50 pm
Location: Utah, USA

Re: Red spots on penis after pump/VED

Postby niarceel » Fri Feb 28, 2020 1:32 pm

If you're taking a blood thinner (aspirin, plavix, etc.), the effects you described will be exaggerated compared to someone who doesn't take blood thinners.

Read my post. I think it will provide information you can use:
https://www.franktalk.org/phpBB3/viewtopic.php?f=4&t=14380
Born 1946. Live in Utah. Married 1996. 5'8". 163 lbs.
Health is good. 2003 - ED began from venous leakage; increased slowly with age.
To remedy, started with Viagra/Cialis, now use them and penile injections concurrently; an erectile implant is next.


Return to “Pumps (Vacuum Erection Device)”

Who is online

Users browsing this forum: No registered users and 5 guests